# SDR USA2004F00088

- Difficulty date: June 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070089202
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK, 1 INCH X 5 INCHES X .032 INCH.  INSTALLED NEW SEAT TRACK SEGMENT AND SPLICES IAW SRM.
